Jump to content
CrazyBoards.org

Recommended Posts

Hiya-

After a few weeks of daily cycling, heavy suicidality and an ER visit, my pnurse put me on Z again. The reason I had been off of it was that I gained too much weight on it.

I've read that Z weight can be managed successfully by watching your diet carefully and exercising.

Does anyone have any success stories? Am I doomed to become a whale and be cheered by 1st graders while I do water tricks at Sea World?

Link to comment
Share on other sites

I know that its not antipsychotics alone that make me fat, just that without them I'd be my old snake-hipped self (a sigh and a shudder for the thinness and the psychosis). Back then I boozed my head off, ate junkfood and didn't excersize. Now the "right thing" for me to do is give up booze and live healthily again - and I would lose weight and look mighty buff even with hardcore anti-psychotics, but I won't do it because I'm a weird-arse and possibly uncontrollably self-destrucitve, at any rate willfully hedonistic!

But I get the impression you are a sensible young girl and you could probably manage even the lard-monster that is zypexa (went on it for three days and the only thing that would slightly assuage the incredible discomfort of muscle-twitchiness and loss of control of the tongue with frequent drolling was lots of breakfast ceral laced with tablespoonfulls of sugar - at four in the morning trying to charm my way through tired nurses just to get my cabohydrate fix.) erm, so given the braketed dialogue, I don't really know at all. any help? erm...

Link to comment
Share on other sites

You're lost, Lost! LOL I'm such a riot, I know, I know.

I'm smart enough to know to eat normal amounts of good foods, get exercise, and not booze. I just wonder if there are any other suggestions, like if I should go for diet drinks or certain kinds of exercise or certain lengths of time or whatever. How much is necessary to keep the lard-monster at bay? ;)

Link to comment
Share on other sites

I read somewhere that orally disintegrating zyprexa (zydis) didn't cause as much weight gain as the normal form.

Not particularly great news, since your visit is over and i'd assume you filled your rx. Maybe for future reference, or something.

Sorry loon ;)

Link to comment
Share on other sites

Thanks- I also read yesterday that Zydis will help with the weight issue. I'm going to call my pnurse and ask about it/ I go to a community health clinic and I don't know what they offer, except free Zyprexa. ;)

Link to comment
Share on other sites

Loon-

I've lost several pounds since starting Zyprexa in Feb. I kept my weight under control by carefully watching my calorie intake and regular exercise (half an hours cardio in the gym 4 times a week plus dog walking plus horse riding).

Don't know if that's of any help to you.

Link to comment
Share on other sites

I read that Zydis users LOST an average of 14.5lbs compared to the regular Z users who GAINED 8 lbs. i'd rather lose weight, even though i'm 5'4 1/2 and 120lbs. gaining weight for me would be just terrible. i know, i know, for most of you it would be a non-issue, but Z makes me SO hungry, i'd gain at least 50lbs!!!

Link to comment
Share on other sites

I don't know, Blackbird. You could ask your pdoc if there is a form of Zyprexa that is a wafer that dissolves in your mouth, and s/he should know. Or the Zyprexa UK site should have info. I know that when we put in Internet addresses that sometimes the browser will take you to your country's version of a site. See if there is a Lilly UK site and maybe that will have an answer.

Link to comment
Share on other sites

Loon, you're a size 4 and worried if you have an eating disorder, you're back on Zyprexa which is a major mania killer and you're posting a million posts an hour right now.

Am I seeing a pattern here? Maybe it's time to take the Z, slow down, put on a little weight (Jeez, a few pounds isn't going to show on your figure right now) and come back to earth.

Link to comment
Share on other sites

Loon, you're a size 4 and worried if you have an eating disorder, you're back on Zyprexa which is a major mania killer and you're posting a million posts an hour right now.

Am I seeing a pattern here? Maybe it's time to take the Z, slow down, put on a little weight (Jeez, a few pounds isn't going to show on your figure right now) and come back to earth.

I've been posting a lot because I'm at a public library and I only have so much time allotted to use, so I think of everything I can before I come in and just post, post, post for an hour at a time, while I'm chatting with friends.

My lex was lowered and Z went up from 10mg to 15mg.

I'm worried about weight because the last time I took Z, I went from about 130lbs to 155 or so lbs. My boyfriend wasn't interested like he was when I was thinner (I know, he can be insensitive and just a jerk sometimes).

I am a bit hypo right now, but the extra Z should help me out.

Link to comment
Share on other sites

So I discovered that I've gained 5 pounds since last Friday!

Welcome back Atkins Diet! ;)

I can't make it work any more. It was fantastic last time I was on it, now: nothing! OK, so I'm not gaining, but I'm not losing either. Bummer.

Link to comment
Share on other sites

I can't make it work any more. It was fantastic last time I was on it, now: nothing! OK, so I'm not gaining, but I'm not losing either. Bummer.

Oh shit! Don't tell me this is another joyful Zyprexa side effect to put up with! ;) :embarassed:

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...